# SDR 9604242286

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, A VERY STRONG ODOR WAS OBSERVED WITH SMOKE AT ROW 15A.  GASPER FAN CIRCUIT BREAKER POPPED.  AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT.  VERIFIED GASPER FAN OVERHEATED, DISCONNECTED CANNON PLUG.  PLACED ON MEL 21-24, PLACARD NR 411586.
